PM

编委详情

基本情况

王卿文,博士,现任上海大学数学系教授、博士生导师、数学系主任、上海大学核心数学研究所执行所长。

 

研究领域

线性代数、矩阵论及其应用、算子代数

 

主要成果

主持国际合作项目、国家自然科学基金项目、教育部博士点基金项目和上海市自然科学基金项目等10多项。多次在国际学术会议上作大会报告和大会特邀报告,并担任大会组织委员和程序委员。目前是欧洲数学会主办的Zentralblatt MATH特约评论员,7个国际数学杂志编委,30多家国际学术杂志的审稿人,中国线性代数学会理事,中国高等教育学会教育数学专业委员会常务理事,上海市数学会理事。

  

论文发表

已在科学出版社等出版或即将出版学术著作5部,在国际重要专业数学杂志上发表学术论文60余篇,被SCI等国际三大检索系统检索60多篇。

  1. Q.W. Wang, X. Zhang, J. W. van der Woude, A new simultaneous decomposition of a matrix quaternity over an arbitrary division ring with applications, Communications in Algebra, 2011, accepted
  2. M.H. Lin, Q.W. Wang, Remarks on Huas matrix equality involving generalized inverse, Linear and Multilinear Algebra, DOI: 10.1080/03081087.2011.554418, 2011
  3. Israr Ali Khan, Q.W. Wang, The Drazin inverses in an arbitrary semiring, Linear and Multilinear Algebra, DOI: 10.1080/03081087.2010.551660, 2011
  4. G.J. Song, Q.W. Wang, H.X. Chang, Cramer rule for the unique solution of restricted matrix equations over the quaternion skew field, Computers and Mathematics with Applications, doi:10.1016/j.camwa.2011.01.026, 2011
  5. F.O. Farid, Q.W. Wang, Fuzhen Zhang, On the eigenvalues of quaternion matrices, Linear and Multilinear Algebra, doi:10.1080/03081081003739204First published on: 20 January 2011
  6. D.Z. Lian, Q.W. Wang, Y. TangExtreme ranks of a partial banded block quaternion matrix expression subject to some matrix equations with applications, Algebra Colloquium, 18: 2 (2011) 333-346
  7. Q.W. Wang, J. W. van der Woude, S.W. Yu, An equivalence canonical form of a matrix triplet over an arbitrary division ring with applications, Science China Mathematics, doi: 10.1007/s11425-009-0044-4, 2010
  8. Q.W. Wang, C.Z. Dong, The general solution to a system of adjointable operator equations over the Hilbert C*-modules, Operators and Matrices, 2010, accepted
  9. Q.W. Wang, S. W. Yu, Ranks of the common solution to some quaternion matrix equations with applicationsBulletin of Iranian Mathematical Society, 2010, accepted
  10. Q.W. Wang, Jing Jiang, Extreme ranks of (skew-)Hermitian solutions to a quaternion matrix equation, Electronical Journal of Linear Algebra, 20(2010) 552-573


分享
Top